Texas, 2003Damaging Wind in Texas, June 10, 2003
June 10, 2003 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 10, 2:23 PM CST, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 10, 2:23 PM CST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT TUE JUN 10 2003
LOOKS LIKE A RATHER PERSISTENT SOUTHERLY FETCH THE NEXT NUMBER OF
DAYS AS BERMUDA HIGH TRIES TO KEEP FRONTS NORTH OF AREA...WHILE
SHORTWAVE SERIES COMING THROUGH ROCKIES WILL TEND TO KEEP LEE
TROFFING IN PLACE WHICH LIKEWISE HELPS OUR SOUTHERLY FLOW AND KEEPS
FRONTS NORTH OF AREA. A GENERAL RIDGE WILL TAKE HOLD OF THE COUNTRY
BY WEEKEND BUT A WEAK CUTOFF LOW WILL GET TRAPPED OVER THE SOUTHERN
PLAINS...THUS KEEPING THE SLIGHT CHANCES IN THROUGH THE EXTENDED
PERIOD.
HEAVIER RAIN POSSIBLE TONIGHT N OF I 30...WILL GO 50 PERCENT THERE
TONIGHT. NORTHERN THIRD OF AREA SEEMS TO HAVE BETTER CHANCE OF PRECIP
THE NEXT SEVERAL DAYS...WITH INFLUENCE OF NEARING FRONT...
DISTURBANCES...AND SOON THE WEAK UPPER LOW THAT WILL GET TRAPPED
NEARBY. WILL GO WITH CHC POPS N THROUGH SUNDAY. 17
SHV 74/89/74/89/73 23333
MLU 75/88/73/88/72 23333
TXK 74/88/74/88/73 34433
TYR 74/90/75/89/74 33333
LFK 74/90/74/90/74 22233
.SHV...NONE.
Hazardous weather outlook, Jun 10, 11:00 AM CST, 8 hours 14 minutes before
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 10 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS
WEDNESDAY AND THURSDAY.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT EXPECTED TODAY THROUGH TONIGHT.
Thunderstorm Wind, Bowie
- When
- June 10, 7:14 PM CST
- Where
- Bowie County, Texarkana
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $40,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.433, -94.050
Trees fell across a house causing moderate damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Illinois, June 10, 20032 injured · F2 · 1 event
- Hail and Damaging Wind in Texas, June 10, 2003$1.3 million · 1.75 in hail · 7 events
- High Wind in Iowa, June 10, 2003$1.0 million · 51 kt wind · 4 events
- Damaging Wind in Louisiana, June 10, 2003$120,000 · 55 kt wind · 1 event
- Flash Flooding and Hail in Oklahoma, June 10, 2003$1,000 · 1.75 in hail · 45 events
- Damaging Wind in Florida, June 10, 2003$60,000 · 60 kt wind · 1 event
- Damaging Wind in Arkansas, June 10, 20031 injured · $29,000 · 65 kt wind · 1 event
- Tornado in Illinois, June 10, 2003F1 · 1 event
- Hail in Montana, June 10, 2003$30,000 · 0.88 in hail · 1 event
- Damaging Wind in Alabama, June 10, 2003$27,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Tennessee, June 10, 2003$10,000 · 1 in hail · 21 events
- Hail and Damaging Winds in Oklahoma, June 10, 20031 injured · 61 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364563.